# SDR TRAX200800666

- Difficulty date: May 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,839 hours, 7,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL CRACKED, FS 621.0-625.0 IN RADIUS APPROX 1 INCH IN LENGTH.  REMOVED CRACKED ANGLE AND INSTALLED NEW SERVICEABLE PART IAW SRM 31-42-08.  (B)
